# SDR AALA20130312010

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 44,843 hours, 15,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT NUMBER 4 DOOR SILL AREA FLOOR SUPPORT STRUCTURE CORRODED AROUND FASTENER HOLES FROM BODY STATIONS 1660 TO 1680.  REMOVED AND REPLACED SUPPORT STRUCTURE AT STATIONS 1660 TO 1680 PER SRM 51-40-02-0G.
